U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

My mum has thinning of the skin and easy bruising due to steroid use over the years, she is 64. what can she try for rashes?

1 doctor answer3 doctors weighed in
Dr. Roman Bronfenbrener
Dermatology 9 years experience
Which rashes: Unfortunately, steroid use can lead to some non treatable rashes. Stretch marks induced by steroids are generally non reversible, as is skin atrophy. However, some rashes such as ringworm are more common in patients treated with steroids and these can be treated with antifungals, for example. See a doctor to get diagnosed and properly treated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 18, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.